# SDR ASOA201001368

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FLOOR SUPPORT SILL FOR 281JLF HAS CORROSION.  BLENDED CORROSION REF SRM 53-61-23-001-001-A01. UT THICKNESS TEST REF NDTM 51-20-004.  MEASUREMENTS RANGED .062-.070" IN BLENDS, ALL READINGS MARKED ON PART,  PERFORMED EPT INSP ON AFT CARGO DOOR FLOOR SUPPORT SILL BLEND OUT, IAW NDTM 53-00-000, NO DEFECTS NOTED.  FINISH RESTORED IAW SRM 51-21-16-001-001-A01. APPLIED CORROSION INHIBITING COMPOUD IAW SRM 51-21-11-001-001-A01.
